# SDR AALA20071386

- Difficulty date: July 31, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Boot
- Condition: Loose
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LBB INFLIGHT T389/31JUL DFW TO ABQ - DURING FLIGHT CREW RECEIVED TAIL COMPARTMENT HIGH INDICATION.  LANDED LBB WITHOUT INCIDENT.  SECURED BOOT AT RIGHT TEMPERATURE CONTROL VALVE INLET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
